American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J86) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Bo He, Ákos Pintér and Alain Togbé. On simultaneous Pell equations and related Thue equations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Michael A. Bennett and Ákos Pintér. Intersections of recurrence sequences. Proc. Amer. Math. Soc. 143 (2015) 2347-2353.
Abstract, references, and article information   
View Article: PDF

[3] Jeongsoo Kim and C. L. Stewart. Well spaced integers generated by an infinite set of primes. Proc. Amer. Math. Soc. 143 (2015) 915-923.
Abstract, references, and article information   
View Article: PDF

[4] Aurélien Bajolet and Min Sha. Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$. Proc. Amer. Math. Soc. 142 (2014) 3395-3410.
Abstract, references, and article information   
View Article: PDF

[5] Michael A. Bennett and Gary Walsh. The Diophantine equation $b^2X^4-dY^2=1$. Proc. Amer. Math. Soc. 127 (1999) 3481-3491. MR 1625772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yann Bugeaud. On the diophantine equation $x^2-2^m=\pm y^n$. Proc. Amer. Math. Soc. 125 (1997) 3203-3208. MR 1422850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mao Hua Le. On the Diophantine equation $2\sp n+px\sp 2=y\sp p$ . Proc. Amer. Math. Soc. 123 (1995) 321-326. MR 1215203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1